RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, Number 4, Pages 28–32 (Mi vmumm332)  

Mathematics

Isomorphisms of stable linear groups over associative rings containing $\frac{1}{2}$

A. S. Atkarskaya

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Stable linear groups over arbitrary assosiative rings with $\frac{1}{2}$ are considered. The action of an isomorphism between these groups on the elementary stable subgroup is described.

Key words: stable linear group, assosiative ring, isomorphism.

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2014, 69:4, 159–163

Bibliographic databases:

UDC: 512.643
Received: 25.03.2013

Citation: A. S. Atkarskaya, “Isomorphisms of stable linear groups over associative rings containing $\frac{1}{2}$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, no. 4, 28–32; Moscow University Mathematics Bulletin, 69:4 (2014), 159–163

Citation in format AMSBIB
\Bibitem{Atk14}
\by A.~S.~Atkarskaya
\paper Isomorphisms of stable linear groups over associative rings containing $\frac{1}{2}$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2014
\issue 4
\pages 28--32
\mathnet{http://mi.mathnet.ru/vmumm332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3372783}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2014
\vol 69
\issue 4
\pages 159--163
\crossref{https://doi.org/10.3103/S0027132214040032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926666964}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm332
  • http://mi.mathnet.ru/eng/vmumm/y2014/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:4
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020